ITEM METADATA RECORD
Title: Applications of group cohomology to space constructions
Authors: Igodt, Paul G. ×
Lee, Kb #
Issue Date: Nov-1987
Publisher: Amer mathematical soc
Series Title: Transactions of the american mathematical society vol:304 issue:1 pages:69-82
URI: 
ISSN: 0002-9947
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science